Volume 33, Number 1
Preview Issue Next Issue

full paper access

Hans-Görg Roos, Ljiljana Teofanov and Zorica Uzelac

10.4208/jcm.1405-m4362

J. Comp. Math., 33 (2015), pp. 1-16.

Preview Full PDF Citation Download 226 431 Article preview

full paper access

V. Thomée and A.S. Vasudeva Murthy

10.4208/jcm.1406-m4443

J. Comp. Math., 33 (2015), pp. 17-32.

Preview Full PDF Citation Download 214 435 Article preview

full paper access

Xin He, Maya Neytcheva and Cornelis Vuik

10.4208/jcm.1407-m4486

J. Comp. Math., 33 (2015), pp. 33-58.

Preview Full PDF Citation Download 216 421 Article preview

full paper access

Xi Yang and Wang Zhongqing

10.4208/jcm.1405-m4368

J. Comp. Math., 33 (2015), pp. 59-85.

Preview Full PDF Citation Download 202 422 Article preview

full paper access

Dongyang Shi, Caixia Wang and Qili Tang

10.4208/jcm.1406-m4309

J. Comp. Math., 33 (2015), pp. 86-99.

Preview Full PDF Citation Download 215 442 Article preview

full paper access

Lili Zhang

10.4208/jcm.1403-m4195

J. Comp. Math., 33 (2015), pp. 100-112.

Preview Full PDF Citation Download 208 436 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80